Advanced search
Start date
Betweenand

Denis Jacob Machado

CV Lattes


Universidade de São Paulo (USP). Instituto de Biociências (IB)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

PhD student, Interunits Post-Graduation Program in Bioinformatics, University of São Paulo (USP). (Source: Lattes Curriculum)

Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers*
*Updated September 22, 2018
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications4
Citations27
Cit./Article6.8
Data from Web of Science

MACHADO, DENIS JACOB. YBYRA facilitates comparison of large phylogenetic trees. BMC Bioinformatics, v. 16, . Web of Science Citations: 5. (12/10000-5, 09/13561-5, 13/05958-8)

MACHADO, D. J.; LYRA, M. L.; GRANT, T.. Mitogenome assembly from genomic multiplex libraries: comparison of strategies and novel mitogenomes for five species of frogs. MOLECULAR ECOLOGY RESOURCES, v. 16, n. 3, p. 686-693, . Web of Science Citations: 8. (12/10000-5, 13/05958-8)

MACHADO, DENIS JACOB; JANIES, DANIEL; BROUWER, CORY; GRANT, TARAN. A new strategy to infer circularity applied to four new complete frog mitogenomes. ECOLOGY AND EVOLUTION, v. 8, n. 8, p. 4011-4018, . Web of Science Citations: 0. (12/10000-5, 15/18654-2, 13/05958-8)

GRANT, TARAN; RADA, MARCO; ANGANOY-CRIOLLO, MARVIN; BATISTA, ABEL; DIAS, PEDRO HENRIQUE; JECKEL, ADRIANA MORIGUCHI; MACHADO, DENIS JACOB; RUEDA-ALMONACID, JOSE VICENTE. Phylogenetic Systematics of Dart-Poison Frogs and their Relatives Revisited (Anura: Dendrobatoidea). South American Journal of Herpetology, v. 12, n. 1, p. S1-S90, . Web of Science Citations: 14. (13/20420-4, 15/18654-2, 08/50928-1, 15/11239-0, 16/09999-9, 13/05958-8, 12/10000-5)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: